Some Integrals Involving Generalized Multivariable Gimel-Function

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2018 by IJMTT Journal
Volume-59 Number-4
Year of Publication : 2018
Authors : Frédéric Ayant
  10.14445/22315373/IJMTT-V59P531

MLA

MLA Style:Frédéric Ayant "Some Integrals Involving Generalized Multivariable Gimel-Function" International Journal of Mathematics Trends and Technology 59.4 (2018): 209-217.

APA Style: Frédéric Ayant (2018). Some Integrals Involving Generalized Multivariable Gimel-Function. International Journal of Mathematics Trends and Technology, 59(4), 209-217.

Abstract
In this paper some finite and infinite integrals involving products of the hypergeometric function and generalized multivariable Gimel-function. On specializing the parameters of the functions involved in the integrands, new results can be obtained as particular cases, we do not treat the particular cases in this study.

Reference
[1] F. Ayant, An integral associated with the Aleph-functions of several variables. International Journal of Mathematics Trends and Technology (IJMTT), 31(3) (2016), 142-154.
[2] B.L.J. Braaksma, Asymptotics expansions and analytic continuations for a class of Barnes-integrals, Compositio Math. 15 (1962-1964), 239-341.
[3] Y.N. Prasad, Multivariable I-function , Vijnana Parishad Anusandhan Patrika 29 (1986) , 231-237.
[4] J. Prathima, V. Nambisan and S.K. Kurumujji, A Study of I-function of Several Complex Variables, International Journal of Engineering Mathematics Vol (2014), 1-12.
[5] B.L. Sharma, Integrals involving G-function, Seminario Mat. De Barcelona, 16(1) (1964), 3-12.
[6] H.M. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables. Comment. Math. Univ. St. Paul. 24 (1975),119-137.
[7] H.M. Srivastava and R. Panda, Some expansion theorems and generating relations for the H-function of several complex variables II. Comment. Math. Univ. St. Paul. 25 (1976), 167-197.

Keywords
Multivariable Gimel-function, multiple integral contours, hypergeometric function, integrals